Publication
Title
Linear and nonlinear interaction of electromagnetic waves with weakly ionized magnetized plasmas
Author
Language
English
Source (journal)
Physica scripta. - Stockholm
Publication
Stockholm : 1995
ISSN
0031-8949
Volume/pages
52(1995), p. 565-571
ISI
A1995TF44700014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.07.2017
To cite this reference